# SDR ABXA201003290028

- Difficulty date: November 18, 2009
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 79,356 hours, 36,367 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON STRUCTURE IS CRACKED AT NOSE COWL ANTI ICE DUCT BRACKET AT THE FWD END OF PYLON.  REMOVED AND REPLACED DAMAGED WEB AND BRACKET IAW B767-200 SRM 51-40-02, 1.5 CRACK LENGTH.
